# SDR HALA2008110300839

- Difficulty date: November 3, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 22,904 hours, 4,362 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WEATHER SYS STATUS INDICATION.  RESET WX RADAR SYS STATUS MESSAGE.  PERFORMED OPERATIONAL TEST WEATHER RADAR IAW AMM 34-43-00-715-001.  OPS CHECK SATISFACTORY.  CHECKED FOR FAULT STATUS, NO FAULT DISPLAYED.
